# SDR AALA20150501001

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 87,376 hours, 13,867 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE LIGHT ILLUMINATED WITH EICAS MSG WHEN SELECTED ON.  EMERGENCY DECLARED & FLIGHT LANDED WITHOUT INCIDENT.  R & R RT ENG OUTLET TAI VALVE IAW AMM 30-21-03.  GOOD LEAK & OPERATIONAL CHECK.
